# SDR CHQA200800028

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 16,559 hours, 12,349 cycles
- Engine: Allsn AE3007A
- Engine time: 15,999 hours, 12,346 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL TO MSP, ON INITIAL CLIMB, THE CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS WHEN THEY ATTEMPTED TO MOVE THE LANDING GEAR LEVER TO THE UP POSITION WITHOUT SUCCESS.  WHILE PREPARING TO RETURN TO FIELD AT STL THE CREW RAN THROUGH THE QRH CHECKLIST BUT THE MESSAGE DID NOT DISAPPEAR.  THERE WERE THREE DOWN AND GREEN INDICATIONS FOR THE LANDING GEAR DURING THE FLIGHT.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT, AND DURING TAXI BACK THE AIR/GROUND MESSAGE CLEARED ITSELF.  MAINTENANCE INTERROGATED THE CMC FOR FAULT CODES AND FOUND SEVERAL FOR THE NOSE LANDING GEAR PROX SWITCH.  AFTER CHANGING THE NOSE LANDING GEAR PROX SWITCH AND SWINGING THE GEAR THE PROX SYSTEM OPERATED NORMALLY.
